# SDR 5TTY201609260001

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 32,149 hours, 12,626 cycles
- Engine: Iae V2527EA5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: AH17102
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT GENERATED THE FLT CONTROL ELAC 2 FAULT MESSAGE AND DUE TO DEFERRED ELAC 1, THE AIRCRAFT WAS DIVERTED.  AFTER AN UNEVENTFULLY LANDING, MAINTENANCE REPLACED THE CAPTAIN`S TRANSDUCER UNIT 4CE1 ON CAPTAIN SIDE STICK IAW TSM 27-93-00-810-805-A AND AMM.   THE ELAC 2 COMPUTER WAS REPLACED IAW TSM AND ALL FUNCTIONAL TEST PERFORMED IAW AMM 27-93-00-710-001-A WITH NO REPRODUCTION OF THE FAILURE MESSAGE.   THE AIRCRAFT WAS RETURNED INTO SERVICE.
